# SDR SWIA201804304604

- Difficulty date: April 1, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 39,619 hours, 33,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL UNDER THE ACCESS PANEL WAS FOUND CORRODED AROUND NUTPLATES. REMOVED AND REPLACED THE INTERCOSTAL  IAW SRM.
